Barriers for derivatives of solutions of nonlinear elliptic equations on a surface in euclidean space

Research output: Contribution to journalArticlepeer-review

3 Scopus citations
Original languageEnglish (US)
Pages (from-to)1909-1944
Number of pages36
JournalCommunications in Partial Differential Equations
Volume19
Issue number11-12
DOIs
StatePublished - Jan 1 1994

Bibliographical note

Funding Information:
The article has been written while the author stay at the Institute of Ap- plied Mathematics of the Bonn University. The author is sincerely grateful to Sonderforschungsbereich 256 for the invitation and hospitality. The work was partially supported by NSF Grant DMS-9302516.

Cite this